# SDR ABXA050269

- Difficulty date: October 23, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 54,183 hours, 45,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 39536261
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT P DOME DOOR JAMB UPPER RIGHT DOOR STOP FITTING CRACKED.  REMOVED AND REPLACED AFT P DOME DOOR JAMB UPPER RIGHT DOOR STOP FITTING IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
